# SDR HALA0301083

- Difficulty date: November 19, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755359C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,179 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN DRIVE LIGHT AND GEN DRIVE EICAS MESSAGE ON STEADY BUT WENT OUT WHEN LEFT GEN CONT SWITCH TURNED OFF RESULTING IN AIR TURNBACK AT 50 NM EAST OF DUETS.  BITE CHECK BPCU FOUND PRESSURE SWITCH WIRING REMOVED AND REPLACED NR 1 ENG IDG PER HAL CARD 767-3-405001 AND MM 24-11-01, OPS CHECK NORMAL OK FOR SERVICE.  (M)
